Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does tonact forte effect liver enzymes

Premium Questions

doctor1 MD

Hi Doctor, i have recently went for health check up and in the liver function test, the following ... will be the reasons for it? -What are the effects of this? -How to reduce this? ...

doctor1 MD

. I have stopped drinking completely a week ago after going through the taper down effect using ... for each. Am I within range for my liver to heal? ...

doctor1 MD

a month, but with no effects. I have also done a course of Udiliv 300 for about a month, but they never ...

doctor1 MD

was elevated liver enzymes . Part of the problem was traced to taking 40 mg of simvastatin for cholesterol ... because it was "recommended".) After I went back to 20 mg of statin, liver enzymes returned to normal ...

doctor1 MD

Started having mild elevations of liver enzymes AST, ALT , and GGT starting sometime late 2013 ... 10-15 pts but has little to no effect on GGT. Hepatologist said the only other testing to consider ...

Public Forum Discussions

doctor1 MD

Hi, I have elevated liver enzymes and I want to know how serious it is. My GGT is 110, my AST is 206 and my ALT is 313. My bilirubin levels are normal. I was tested for Hepatitis, but they all look ...

doctor1 MD

Hello, I was just receive blood work with my liver enzymes elevated. ATL 129 and AST 100. My ... that time I began taking Melatonin nightly. Could this effect enzyme levels? ...

doctor1 MD

My liver enzymes are high. I have had a biopsy years ago and nothing showed up. It finally was a side effect of meds. I stopped taking them and levels went down. Now today they are back up. Other than ...

doctor1 MD

I am very concerned about taking a drug with liver side effects. Just lost my wife last year of liver damage caused by such a drug. Regular blood test did not show high liver enzymes until it was too ...

doctor1 MD

I am taking r cinex 1000mg since one month. LFT is being carried out every month .SGOT amd SGPT is increased. Will the drug give permanent effect on lever or it it gives only during its use. I may have ...

doctor1 MD

this rare side effect? My physician said to continue with the medication but I stopped on my own. ...

doctor1 MD

coarsed liver parenchyma then doctor suggested for LFT and we did the same and report tells the increment ... term and short term effects we have to face?? ...

doctor1 MD

I have just had an ultrasound of my liver and it showed significant fatty tissue. I am 73 and have never had an issue with the liver. I am a nondrinker and have been on Zetia and Crestor for 20 years ...

doctor1 MD

I don’t have my numbers handy, but I recently went in for a routine check up and had blood work done. Getting the results back showed that I had elevated ALT and AST levels (a moderate amount). My GGT and Bilirubin was normal. My Creatine Kinase...

doctor1 MD

was taking Oxycondone but it elevated by liver enzymes. The nurse suggested Oxi-IR. Is this something I should take with Lyrica and will it affect by liver? Thank you. ...

Mobile Questions and Answers

doctor1 MD

Check liver enzymes.

doctor1 MD

Hello! Yes,elevated liver enzymes are indicative for a liver disease.These enzymes are inside liver cells.When these cells are destroyed in some conditions ,they are released in blood and the level of these enzymes in blood is increased over normal range. Take care.

doctor1 MD

Hi, Throat infection usually does not elevates liver enzymes, but the antibiotics taken for them could have hepatotoxicity as a side effect. Or this could be as a result of a separate disease. See a gastro specialist for proper evaluation and as management of different causes are different. Regards, Dr. Ashish Verma